# SDR ASAA11510376

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 14,861 hours, 4,457 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 213A64041
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON TAXI OUT.  PACK/ZONE TEMP CONTROLLERS PASS BITE PROCEDURE.  OPENED A/C ZONE TEMP VALVE FAN CONT FLT DECK (B3 ON P6 4 PANEL).  CLEANED FLIGHT DECK TEMP SENSOR.  OPERATED AIR CONDITIONING SYSTEM.  ZONE TEMP LIGHT NEVER CAME ON.  REF AMM 21 61 06 000 801 FIM 21 62 00 810 842 FIM 21 62 00 810 801.
